# SDR FDEA201310102462

- Difficulty date: October 10, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 72,804 hours, 24,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR HOLD OPEN LOCK COLLAR BROKEN DURING SERVICE CHECK.  R & R HOLD OPEN LOCK COLLAR ON L1 DOOR PER MM 52-11-08-4. ACFT OK FOR SERVICE.
